Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Currently taking Tramodol, Dexamfetamine and Pramiprexole. Concerned for interaction between drugs?

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 2005
Answered : 507 Questions
I am currently taken prescribed medication:
Tramodol, Dexamfetamine and Pramiprexole.

I am concerned there may be interactions between these drugs, please can you advise.
Thank you
Posted Wed, 29 May 2013 in General Health
Answered by Dr. Omer 15 minutes later

Thanks for your question. My name is Dr Omer and I am here to help you today with your question. I will be happy to assist you with your follow up questions also. I am sorry to hear about your problem.

The drugs you have said do have important and significant interactions

tramadol + dextroamphetamine.... Significant interaction - Monitor Closely for disturbance of sleep.
tramadol increases and dextroamphetamine decreases sedation(sleep).

dextroamphetamine + tramadol
dextroamphetamine and tramadol both increase serotonin levels and can cause a syndrome known as serotonin syndrome whose treatment is pramiprexole. Significant - Monitor Closely.

dextroamphetamine + tramadol
dextroamphetamine increases effects of tramadol by unspecified interaction mechanism. Minor or non-significant interaction.

I wish you good luck that you get well soon, if you have any question, please ask because our discussion always remains open so you can always ask more until you are satisfied, You can click the smiley to rate the answer. You can come back here to ask anything even after you have rated the answer. I will be glad to assist you always.
Above answer was peer-reviewed by
Follow-up: Currently taking Tramodol, Dexamfetamine and Pramiprexole. Concerned for interaction between drugs? 21 hours later
As I have been prescribed the dexamfetamine and pramiprexole from one doctor and the tramadol from my gp, would it be advisable to speak to my GP to make sure they are aware of all the medications I am taking.

Thank you
Answered by Dr. Omer 55 minutes later
Hello again,

As a medical law you have to tell your treating doctor and physician about the medicine each of them gave, so that they know the interactions, and can judge the side effects.

Besides its your health every doctor of yours has to think before advising medicines.

Take care

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor